MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. PORTEX; ANESTHESIA CONDUCTION KIT
Model Number NEPI-3717-20
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the medication in the tray didn't work.The customer stated that the events occurred three times within the month of (b)(6).All of those times the medication in the tray was used and did not provide adequate anesthesia for the patient.No patient injury was reported.
 
Additional Manufacturer Narrative
Device history record (dhr) review found no discrepancies or anomalies relevant to the complaint.Incoming records review for bupivacaine and lidocaine including the certificates of analysis, provided by the supplier, revealed no discrepancies that may have contributed to a complaint of this nature.Assay testing, performed by the supplier, was within specification for the drug lot number(s) relevant to this complaint.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15362960
Report Number3012307300-2022-17969
Device Sequence Number17857985
Product Code CAZ
UDI-Device Identifier15019517115314
UDI-Public15019517115314
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model NumberNEPI-3717-20
Device Catalogue NumberNEPI-3717-20
Device Lot Number3960851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown